# SDR WX0A2017051273248

- Difficulty date: May 10, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N228NV
- Make and model: Airbus A320-214
- Aircraft serial: 716
- Aircraft time: 61,873 hours, 21,522 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Contaminated
- Location: Galley Overhead
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED A BURNING ODOR FROM 10000 FT THRU LANDING AND TAXI IN. NOTICED OVERHEAD READING LIGHT IN AFT GALLEY FLICKERING. NO VISIBLE SMOKE NOTED.  FOUND AFT GALLEY OVERHEAD PANEL LIGHT MODULE & EWIS HAD CONTAMINATION CLEANED CONTAMINATION.
